THANKS for your very informative forum/website!
My left hip joint has been making itself felt now for at least 6 months but the other night/early morning after sleeping a few hours, woke up to some INCREDIBLE pain in the entire leg, starting from the left hip joint. Never experienced this awful kind of pain in a joint before - though I have had the odd pain here and there (fingers, wrists, knees, foot and previously with the right hip joint)which tend to come and go with exercise (Yoga when I take/find the time to do it). Managed to ´get rid of the pain´by swallowing some Arnica Montana D 12. It was quite amazing to feel how the Arnica slowly released the pain, first in the joint, then in the left calf and finally in the foot! My God - what a relief! In about an hours time the pain was ´manageable´! Still have problems when the joint is ´cold´- cannot roll on it when walking. Arnica always seem to help....
Spoke to a friend of mine the next day and asked his advice, where I could find a good orthopaedic doc. My friend is aNaturopath and has learned the Dorn Method - so he showed me the exercise with the towel under the joint, after measuring my legs and telling me there was a 2 cm. difference. Right leg longer than left!!
Now >I´ve been doing this exercise for 2 days (mornings and evenings, 6 times each leg)... My question Tom is, is it possible to do the exercise in the wrong way and damage the joint more? Would it be better to first have an x-ray done to really ascertain the damage to the joint/hip?
Thank you for taking the time to read my ´story´ and would appreciate any suggestions you may make.
PS: One piece of info. that may be beneficial... Some years ago, after having pain in the right hip joint, was advised by a doctor (not an ortho) to have a shoe inlay made. This was done by a professional (in Germany!) and is of the ´rubber´kind and more flexible than the ones they used to make before. I´ve had this in my shoes for a few years now and the pain seems to have switched from the right hip joint to the left - so I was wondering if its a good idea to stop using them.